I don't even know if I'm posting this correctly or in the right place. I am a 40 year old woman who has been drinking pretty heavy for about 20 years. The last couple of years on average my consumption has been approx 1.5 liters of wine or a pint of vodka a day. I have begged my doctor to help me with detox to no avail. I have no insurance and am unemployed so have to rely on the county charity medical program. The first time all my dr did was tell me to go to AA. I tried several times but it didn't work for me. I went back to him literally in tears telling him I didn't want to die. He said he couldn't help me. I am so afraid of doing this on my own but it seems I have no choice. I have thousands of dollars in medical bills, so I cannot afford to just walk into a hospital and ask to be detoxed. By doing some research on the internet I've found that Atenolol is sometimes used for alcohol withdrawal. I am currently on 50mg a day for hypertension. I've also learned that tranquilizers are sometimes used. I have Klonopin on hand to take for panic attacks since I was diagnosed with panic disorder last year, but I hardly ever take it. As of right now, it has been about 48 hours since my last drink. I am really starting to feel strange. I am shaky, confused, it's difficult to type, and my pulse is elevated. I am afraid of going into seizures, but I've tried to get help and I'm going to have to do this on my own.
Does anyone have any advice for dealing with this without medical supervision? Are there any supplements that help? Should I try exercising? I am sedentary and with my elevated pulse and high blood pressure am afraid of cardiac problems, but I feel like I want to jump up and run around in circles. I've been drinking massive quantities of chamomile tea. I just don't know what to do. I am so afraid. But I have to get my life back. Any advice would be greatly appreciated. Thank you!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?